Journal of Biomathematics

Items 1-5 of 25
«Preious | of 5 | Next»
1

A Variable Delay Lotka-Volterra Population Model with White Noise

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 02,2010, Pages 193-201, Dol:

2

Study the Global Stability of an Epidemic Model for ATL Progression with Cure Rate

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 02,2010, Pages 202-208, Dol:

3

Periodic Solution of a Delayed Predator-Prey System with Impulsive Effect and General Functional Response

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 02,2010, Pages 209-217, Dol:

4

Similarity Method to Solve Fractional Diffusion Model in Fractal Media

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 02,2010, Pages 218-224, Dol:

5

Permanence and Stability in a Discrete Lotka-Volterra Competition Model with Feedback Controls

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 02,2010, Pages 225-232, Dol:

Items 1-5 of 25
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn